# SDR 99ZZZX14

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N690TG
- Make and model: Gulstm 690B
- Aircraft serial: 11444
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Part number: 81438000232
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AUTOPILOT WOULD NOT CAPTURE NAV OR SLOW TO CAPTURE.  AUTOPILOT WOULD DRIFT FROM PROPER COURSE WHEN CAPTURED.  THIS WAS DUE TO INCORRECT HSI MODE RELAY INTERFACE WIRING FOR GPS.  WIRING WAS INTERRUPTED AT AUTOPILOT FLIGHT DIRECTOR FD 112V AND SHOULD HAVE BEEN INTERRUPTED AT THE BACK OF THE NR 1 NAV RECEIVER.  THIS AUTOPILOT IS A COLLINS AP106.
